# SDR IXXA20181204555

- Difficulty date: November 29, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N557CM
- Make and model: Boeing 757223
- Aircraft serial: 23687
- Aircraft time: 77,347 hours, 28,136 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE FLIGHT ATN531, CREW REPORTS-MSG DISPLAY NR 1 LOWER CARGO FIRE EXTINGUISHER BOTTLE DISCHARGED. POST LANDING, MAINTENANCE VERIFIED BOTTLE DISCHARGED. FIRE BOTTLE RECHARGED. INITIATED DEFERRAL MAINTENANCE ITEM 54132 CAT C.BY ELECTRICAL METHOD BOTTLE WILL BE VERIFIED TO BE FULLY CHARGED EACH DAY DEFERRAL REMAINS ACTIVE. WORK IN PROGRESS.
